# SDR IPXA2023111079532

- Difficulty date: October 26, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 29,982 hours, 20,163 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 146N1006
- Condition: Dented
- Location: Bs 1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.   AFT CARGO COMPT. FRAME STA 1320LH HAS A DENT BETWEEN S-23L TO S-25L. INSPECTED AND VERIFIED REPAIR ACCOMPLISHED IAW EO-88597-REQ1 AND VTMAE EA#757-27-A3416. REVIEWED.
